# SDR MALA976260

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER START UP, EMERGENCY POWER LIGHT ILLUMINATED.  MAINTENANCE CLEANED PACK CONNECTOR FOR EMERGENCY POWER SUPPLY AND RERACKED EMERGENCY POWER SUPPLY.  SYSTEM OPS CHECK GOOD IAW SF340 MM.
